MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ANGLED ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number 5450040002
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer field service technician reported that the device had chips missing from the color band while it was being serviced at the user facility.There were no adverse consequences related to this event.

Brand Name
ANGLED ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18975480
Report Number3015967359-2024-00562
Device Sequence Number17816106
Product Code ERL
UDI-Device Identifier07613252508090
UDI-Public07613252508090
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5450040002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown